advertisement
Question
Posted by: sash | 2012/09/15

hair loss

hello doctor
Im 31, no chronic conditions a d jusr recently diagnosed with allergies to asprin, salicylates, preservatives, colorants and tartrazine.
Over the last few years ive noticed a definite thinning of my hair and now its getting really bad, even my eyebrows are thinning and the even look patchy which is awful and as silly as it sounds its really getting me down. Im a professional performer so appearances are always on display.
What is happening and what can I do?
(only mecication i take is yaz and for the last 2months dazit and trepiline for the incredible itch caused by the allergies)
(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that this is a gynae problem. Try seeing a dermatologist or physician.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/24

I don't think that this is a gynae problem. Try seeing a dermatologist or physician.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement